Alert archive / Ohio / Wind Advisories in 2026
Wind Advisory 3, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Mar 10, 2026, 11:59 PM EDT for 8 counties in Indiana; 32 counties in Ohio; 12 counties in Kentucky. It took effect at Mar 11, 2026, 8:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2026, 11:59 PM EDT (03:59 UTC)
- In effect from
- Mar 11, 2026, 8:00 AM EDT
- Expired
- Mar 11, 2026, 7:00 PM EDT
- In force
- 11 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.0 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 271 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1100 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted.
852 WWUS71 KILN 110359 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 1159 PM EDT Tue Mar 10 2026 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111200- /O.NEW.KILN.WI.Y.0003.260311T1200Z-260311T2300Z/ Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton- Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin- Licking-Preble-Montgomery-Greene-Fayette-Pickaway-Fairfield- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- Including the cities of Washington Court House, Ripley, Eaton, Versailles, Hamilton, Mount Orab, Crittenden, Downtown Cincinnati, Aurora, Dillsboro, Day Heights, Camp Dix, Springboro, Georgetown, Peebles, Beavercreek, Lawrenceburg, Vanceburg, West Union, Mount Olivet, Waverly, London, Logan, West Jefferson, Carrollton, Highland Heights, Franklin, Blanchester, Batesville, Oakbrook, West College Corner, Seaman, Pickerington, Fairfield, Williamstown, Bellefontaine, Mulberry, Dry Ridge, Richmond, Manchester, Chillicothe, St. Marys, Plain City, Withamsville, Maysville, Springfield, Oxford, Mount Repose, Piketon, Delaware, Piqua, Tollesboro, Warsaw, Urbana, Florence, Owenton, Troy, Brookville, Winchester, Vevay, Kettering, Wapakoneta, Celina, Sidney, Landen, Milford, Hillsboro, New Bremen, Butler, Newark, Dayton, Greendale, Camden, Pike Lake, Wilmington, Middletown, Bright, Xenia, Aberdeen, Kenton, Burlington, Hidden Valley, Tipp City, Marysville, Osgood, Rising Sun, Lebanon, Milan, Alexandria, Fairborn, Mason, Newport, Brooksville, Connersville, Mount Carmel, Circleville, Independence, Bellevue, Covington, Portsmouth, Wheelersburg, Liberty, Lancaster, Downtown Dayton, Coldwater, Minster, Downtown Columbus, Fort Thomas, Augusta, Head Of Grassy, Summerside, Greenville, Falmouth, Erlanger, Ada, and Greenfield 1159 PM EDT Tue Mar 10 2026 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM EDT WEDNESDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of east central and southeast Indiana, northeast and northern Kentucky, and central, south central, southwest, and west central Ohio. * WHEN...From 8 AM to 7 PM EDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ McGinnis
2 follow-up statements
811 WWUS71 KILN 111026 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 626 AM EDT Wed Mar 11 2026 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-112300- /O.CON.KILN.WI.Y.0003.260311T1200Z-260311T2300Z/ Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton- Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin- Licking-Preble-Montgomery-Greene-Fayette-Pickaway-Fairfield- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- Including the cities of Aberdeen, West Union, Hillsboro, Erlanger, Independence, Butler, Liberty, Camp Dix, Ripley, West Jefferson, Bright, Wapakoneta, Osgood, Camden, Batesville, Troy, Vanceburg, Eaton, Downtown Cincinnati, Mount Repose, Connersville, Brooksville, Tollesboro, Minster, Highland Heights, Mount Orab, Aurora, Celina, London, Portsmouth, Downtown Columbus, Newark, Piketon, Burlington, Peebles, Piqua, Milan, Mount Olivet, Washington Court House, Withamsville, Georgetown, Greendale, Summerside, Dry Ridge, Vevay, Plain City, Bellevue, Pike Lake, Lawrenceburg, Ada, Oakbrook, Greenfield, Covington, Dillsboro, Greenville, Kenton, Mason, Downtown Dayton, Waverly, Marysville, Sidney, West College Corner, Augusta, Maysville, Tipp City, Franklin, Carrollton, Lebanon, Fairfield, Milford, Chillicothe, Springboro, Circleville, Bellefontaine, Landen, Florence, Head Of Grassy, Mulberry, Rising Sun, Delaware, Mount Carmel, Seaman, Coldwater, St. Marys, Blanchester, Manchester, Warsaw, Middletown, Urbana, Oxford, Lancaster, Day Heights, Brookville, Hamilton, Owenton, Winchester, Beavercreek, Kettering, Fort Thomas, Hidden Valley, Williamstown, New Bremen, Versailles, Crittenden, Newport, Wilmington, Alexandria, Logan, Richmond, Xenia, Wheelersburg, Pickerington, Falmouth, Springfield, Dayton, and Fairborn 626 AM EDT Wed Mar 11 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of east central and southeast Indiana, northeast and northern Kentucky, and central, south central, southwest, and west central Ohio. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ McGinnis
228 WWUS71 KILN 112251 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 651 PM EDT Wed Mar 11 2026 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-120000- /O.EXP.KILN.WI.Y.0003.000000T0000Z-260311T2300Z/ Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton- Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin- Licking-Preble-Montgomery-Greene-Fayette-Pickaway-Fairfield- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- Including the cities of Logan, Vanceburg, Tipp City, Piqua, Lebanon, Brooksville, Greenville, Urbana, Mount Carmel, Aberdeen, Downtown Cincinnati, Sidney, Mount Olivet, Tollesboro, Augusta, Delaware, Ripley, Alexandria, Seaman, Piketon, Marysville, Withamsville, Liberty, Burlington, Butler, Landen, Kettering, Dillsboro, Warsaw, Erlanger, Independence, Owenton, Hamilton, Carrollton, Wheelersburg, Beavercreek, London, Downtown Columbus, Crittenden, Circleville, Camden, Chillicothe, Williamstown, Celina, Day Heights, Pickerington, Highland Heights, Bellevue, Newark, Falmouth, Osgood, Peebles, Winchester, Oakbrook, West College Corner, Bright, Portsmouth, Fort Thomas, Milan, Fairborn, Fairfield, Newport, St. Marys, Ada, Troy, Blanchester, Wilmington, New Bremen, Xenia, Milford, West Jefferson, West Union, Camp Dix, Florence, Springfield, Head Of Grassy, Richmond, Bellefontaine, Connersville, Washington Court House, Versailles, Coldwater, Lancaster, Downtown Dayton, Lawrenceburg, Hillsboro, Brookville, Mount Orab, Plain City, Aurora, Georgetown, Dayton, Springboro, Vevay, Mulberry, Wapakoneta, Pike Lake, Batesville, Manchester, Greenfield, Middletown, Mount Repose, Greendale, Waverly, Minster, Maysville, Dry Ridge, Franklin, Summerside, Hidden Valley, Mason, Covington, Oxford, Eaton, Kenton, and Rising Sun 651 PM EDT Wed Mar 11 2026 ...WIND ADVISORY WILL EXPIRE AT 7 PM EDT THIS EVENING... Northwest winds may briefly gust up to 40 mph for the next hour with the frontal passage but will diminish through the remainder of the evening. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Mar 10, 8:45 PM EDT, 3 hours 14 minutes earlier. Its key messages:
- 1) A strong storm system will move through the region Tuesday night into Wednesday bringing the potential for multiple rounds of severe weather, flooding, and gusty winds. 2) Wind gusts up to 30-35 mph expected early Friday morning into the evening particulary for Western Central / Central Ohio with isolated gusts potentially reaching 40mph. 3) Warmer and wetter conditions expected Sunday into Monday, potentially transitioning to a rain-snow mix in the early morning hours on Monday.
Area forecast discussion, Mar 10, 8:45 PM EDT, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 845 PM EDT Tue Mar 10 2026 .WHAT HAS CHANGED... No major changes. && .KEY MESSAGES... 1) A strong storm system will move through the region Tuesday night into Wednesday bringing the potential for multiple rounds of severe weather, flooding, and gusty winds. 2) Wind gusts up to 30-35 mph expected early Friday morning into the evening particulary for Western Central / Central Ohio with isolated gusts potentially reaching 40mph. 3) Warmer and wetter conditions expected Sunday into Monday, potentially transitioning to a rain-snow mix in the early morning hours on Monday. && .DISCUSSION... KEY MESSAGE 1) A strong storm system will move through the region Tuesday night into Wednesday bringing the potential for multiple rounds of severe weather, flooding, and gusty winds. Tuesday night severe threat: Thunderstorm initiation near the southern periphery of Lake Michigan should be in the 4pm timeframe this afternoon, with the developing complex to push southeast into the evening and early overnight hours. This primary cluster should remain north of the ILN forecast area until after 04z, and will be on a weakening trend and lose organization as it progresses into the northern Ohio Valley. The main potential for severe storms overnight will be south of this main northern Indiana cluster. A 45-55kt LLJ develops overnight which will prompt elevated convection after about 08z. Thunderstorm clusters have the potential to produce large hail, and thunderstorms that do develop can facilitate the mixing of the LLJ down to the surface, so damaging winds are also a threat. Prime timing for this first round of severe storm potential is 08-14z. There isn't an expectation of tornadic storms with this initial elevated cluster. Wednesday afternoon severe threat: After a potential lull in late morning/very early afternoon, the afternoon threat may be highly conditional on how widespread morning convection is and the extent of late morning/early afternoon clouds. Surface cold front still outside the ILN area by 16z/Noon over northern/Central Indiana into NW Ohio. Looking at how the CAMs resolve the afternoon convection, only the NSSL WRF seems to amp up the potential for stronger discrete cells, as it's not as robust with the morning convection. Confidence in the extent and severity of the Wednesday afternoon storms is a little shaky as a result. As the cold front pushes SE through the afternoon, the greatest risk area for developing instability and thunderstorm/severe thunderstorms after any lingering morning clouds would likely be along/SE of I-71. In addition to damaging winds and hail, the 16-22z timeframe along/SE of roughly I-71 has the best potential for rotating storms/isolated tornadoes if we destabilize enough. Wind threat: With the strong LLJ ahead of the main frontal boundary, winds pick up to 35-40mph even outside of any thunderstorms. Held off on a wind advisory at this time, but mentioning this elevated wind threat outside of storms in existing partner messaging. Heavy Rain/flood threat: Per the HREF, the area with the best potential for multiple rounds of heavy rain appears to be along/north of a Richmond/Dayton/Circleville, with the localized Probability Matched Mean from HREF members yielding a 24 hour potential of 2-3". But this should be with multiple rounds over an area that didn't get flooded last week, so while minor flooding is possible, if multiple rounds remain north of this line, not expecting flash flooding. KEY MESSAGE 2) Wind gusts up to 30-35 mph expected early Friday morning into the evening particulary for Western Central / Central Ohio with isolated gusts potentially reaching 40mph. According to the GFS, an intensifying jet streak plans to center itself over central Ohio with a weak positively-tilted trough at the 500mb level. An incoming cold front will pass midday Friday with high pressure following behind with some clearing convection near Western Central OH. Areas of Central Ohio and counties to the west may expect wind gusts up to 35mph and potentially 40mph in isolated areas. Temperature advection earlier in the day favor warm air advection before flow becomes more zonal by the mid-afternoon, bringing in some south-southwest flow. Relative humidities will hover in the 40-50% range. Wind gusts are expected due to the tightening pressure gradient on the southern side as the low dives to the southeast. KEY MESSAGE 3) Warmer and wetter conditions expected Sunday into Monday, potentially transitioning to a rain-snow mix in the early morning hours on Monday. A deep, positively-tilted trough on Sunday will begin to shift negatively by the end of Monday. Rain chances begin Sunday evening before potentially shifting to a rain-snow mix in the very early morning hours of Monday as the 540 line follows shortly behind the cold front. Winds, both surface and aloft, will shift from southerly to northerly, bringing in some colder and drier air. Severity of this system is little to none, bringing in around under an inch of snow near Wilmington and upwards of an inch near Cincinnati. Morning commute may be affected by slippery road conditions. Winds center around 10-15 kts during this event, decreasing chances for whiteouts. Pre-frontal rain soundings have SBCAPE stagnant around 0- 600 J/kg with SFC-6km shear around 40-70 kts in varying areas; 700- 500mb lapse rates are looking to maximize around 7 degrees Celsius / km with instability and energy dropping as soon as convection moves into the area. Temperatures will center around 50-60 degrees F midday Sunday before dropping down to the upper 20s and low 30s for the incoming rain-snow precipitation, with highs during the day on Monday only reaching the low 30s. The GFS shows areas of spotty freezing rain around Columbus 06z and areas of sleet near south central Ohio at 09z. During the transition and front passing, a brief chance of mixed winter precipitation will be possible. There is a chance for light snow accumulations, but details are still to be determined. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... Deteriorating weather conditions to impact the TAF/s the next 24 hours. Moisture increases overnight in response to a strengthening southwesterly low level jet. Warm and moist ascent leads to the development of showers and thunderstorms late tonight into Wednesday morning. Storms hold off until after 06Z with the best coverage of across West Central Ohio, the Whitewater and Miami Valleys. These storms overnight will be elevated - with the main threat being large hail. These initial storms will likely impact KDAY first after 07Z and then KCMH/KLCK by 12Z. The storms develop south and east but there is some uncertainty regarding how far south the storms develop overnight into early Wednesday. At this time have limited mention to a prob30 at KCVG/KLUK of thunderstorms after 12Z due to this uncertainty. VFR conditions drop to widespread MVFR with IFR conditions possible in storms. Also, a period of LLWS develops overnight into Wednesday morning due to the low level jet. Surface low pressure deepens in response to amplifying mid level shortwave on Wednesday. This low tracks northeast across the Great Lakes Wednesday and into southern Canada by Wednesday evening. Pressure gradient tightens across the area in response to this deepening low. Southwest winds gusts increase to 25 to 30kts during the late morning and then peak out between 35 and 40 kts later in the afternoon with a cold frontal passage. After the morning convective activity - additional thunderstorms are expected to develop with the potential for strong to severe storms focused along and ahead of the front through the day as it pushes east/southeast. The front is expected to pass thru KDAY around 20/21Z and thru KILN/KCVG/KLUK around 21Z/22Z and thru KCMH by 23Z. Winds will shift to the northwest and a brief period of 40 kt wind gusts will be possible during this time frame of the frontal passage outside of storms. Thunderstorm chances end with the FROPA but some lingering showers and northwest wind gusts of 25 to 30 kts continue into early evening before decreasing overnight. Expect widespread MVFR ceilings as we head into Wednesday night. OUTLOOK...MVFR ceilings Wednesday night. Wind gusts above 40 kts possible Friday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && DISCUSSION...JDR AVIATION...AR
Hazardous weather outlook, Mar 10, 2:41 PM EDT, 9 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 241 PM EDT Tue Mar 10 2026 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074- 077>082-088-111845- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Clark-Madison-Licking-Preble-Montgomery-Greene- Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- 241 PM EDT Tue Mar 10 2026 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Scattered storms are expected late tonight into the predawn hours Wednesday, with large hail being the primary threat. Isolated strong to damaging winds cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional strong to severe storms are possible on Wednesday, particularly during the afternoon. Damaging winds are the main threat, but isolated large hail and a few tornadoes are also possible. Windy conditions are likely during the daytime Friday, with gusts around 40-45 MPH likely, particularly during the morning and afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. OHZ026-034-035-042>046-051-052-111845- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union-Delaware-Miami- Champaign- 241 PM EDT Tue Mar 10 2026 This Hazardous Weather Outlook is for central Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Numerous storms are expected late tonight into the predawn hours Wednesday, with large hail and strong to damaging winds being the primary threats. A tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional storms will be possible Wednesday, particularly late morning through mid afternoon. Isolated strong to severe storms will be possible, with damaging winds being the primary threat. Large hail and a tornado cannot be ruled out. Windy conditions are expected during the daytime Friday, with gusts around 50 MPH likely, particularly during the morning and afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 7:23 AM EDT | Special Weather Statement | ILN | Ohio, Switzerland | 37 min |
| Mar 11, 9:26 AM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 49 min |
| Mar 11, 3:20 PM EDT | Areal Flood Advisory | ILN | Fayette, Franklin, Union | 3 hr |
| Mar 11, 4:10 PM EDT | Areal Flood Advisory | ILN | Dearborn, Franklin, Ohio, Ripley, Switzerland | 3 hr |
| Mar 11, 6:44 AM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Mar 11, 9:23 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Mercer | 52 min |
| Mar 11, 9:42 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 48 min |
| Mar 11, 9:53 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Logan, Miami, Montgomery, Shelby | 52 min |
| Mar 11, 10:14 AM EDT | Tornado Warning | ILN | Auglaize, Logan, Shelby | 16 min |
| Mar 11, 10:19 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Hardin, Logan | 41 min |
| Mar 11, 1:42 PM EDT | Areal Flood Advisory | ILN | Fairfield, Fayette, Highland, Hocking, Pickaway, Ross | 3 hr |
| Mar 11, 1:42 PM EDT | Special Weather Statement | ILN | Fairfield | 33 min |
| Mar 11, 1:58 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Ross | 47 min |
| Mar 11, 2:28 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 26 min |
| Mar 11, 2:29 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Hamilton | 3 hr |
| Mar 11, 4:50 PM EDT | Areal Flood Advisory | ILN | Clinton, Fairfield, Fayette, Greene, Highland, Hocking and 2 more | 3 hr |
| Mar 11, 5:16 PM EDT | Flash Flood Warning | ILN | Clinton, Fayette, Highland, Pickaway, Ross | 3 hr |
| Mar 11, 5:33 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 3 hr |
| Mar 11, 5:56 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 22 min |
| Mar 11, 5:21 PM EDT | Special Weather Statement | ILN | Greenup | 24 min |
| Mar 11, 5:34 PM EDT | Special Weather Statement | ILN | Mason | 26 min |
| Mar 11, 6:29 PM EDT | Special Weather Statement | ILN | Campbell | 31 min |
Nearby
Wind Advisories in Ohio, 2026Wind Advisories in Kentucky, 2026Wind Advisories in Indiana, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.